# SDR REXA2020113000793

- Difficulty date: November 1, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670335745
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR PLATE CORRODED AT FS 557 AND LBL 3.4.  REPLACED FWD BAGGAGE BAY DOOR PLATE, IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
